Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Reactions To Ciproflaxin Or Fluconazole?
0

7 posts in this topic

Hi.  I took Cipro (Cobalt mfg)  last night for a UTI...and flucanozole (Ivax/Teva mfg).  I feel horrible this morning!!!  Does anyone know if it might contain gluten?  I tried calling both mfg, but they are closed for the weekend.  I am being tortured...just trying to see if it's the medication, since I'm due to take it again.  Can anyone out there help?  Thank you.

0

Share this post


Link to post
Share on other sites


Ads by Google:

Might want to check this list?  Maybe the meds bother you and it has nothing to do with gluten?

 

http://www.glutenfreedrugs.com/list.pdf

0

Share this post


Link to post
Share on other sites

Might want to check this list?  Maybe the meds bother you and it has nothing to do with gluten?

 

http://www.glutenfreedrugs.com/list.pdf

Thank you for your help.  I checked it, and it says Cipro, but does not list it's generic equivalents.  Bummed...

0

Share this post


Link to post
Share on other sites

Call the pharmacy they will be able to tell you.  I get all my meds at Walmart and the pharmacist always checks mine for me. 

0

Share this post


Link to post
Share on other sites

Call the pharmacy they will be able to tell you.  I get all my meds at Walmart and the pharmacist always checks mine for me. 

Thank you.  We use Walgreens, and they are not usually helpful since they just read the ingredient list looking for it.  I did that already, but the pharmacists can't tell me whether the main ingredient is derived from a process of gluten as secondary.  Those ingredients are not required to be listed, or whether they run it on equipment that has had gluten.  I am super sensitive, so the pharmacist is no help.  Thank you so much for trying though:)

0

Share this post


Link to post
Share on other sites




Please read the drug sheet provided by the manufacturer.  It should have been provided with the drug by your pharmacist. If not, it's available on-line.  This drug (Cipro and it's class of fluoroquinolones) has a black box warning (FDA's sternest warning)  which means there are significant side effects.   The worse side effect is spontaneous snapping/ruptured tendons!  I will never take this drug again (given after my gallbladder surgery)  as I developed neuropathies from it.  The side effects can last and develop for years.  Please do some research on this drug.    

 

I had no side effects from the anti-fungal you're taking (my liver was happy).  

 

http://www.webmd.com/osteoarthritis/news/20080708/fda-warning-cipro-may-rupture-tendons

0

Share this post


Link to post
Share on other sites

I had a bad reaction to Cipro as well, turned red all over like a lobster and my doctor

told me never to take a quinolone/flouro antibiotic again. Could be just the drug?

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0